# SDR 95UAL900263

- Difficulty date: November 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N544UA
- Make and model: Boeing 757222
- Aircraft serial: 25322
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N280096R
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT INBOARD MAIN FLAP, TRAILING EDGE FLAP, HAS A CRACK IN THE SKIN AND SPAR.  RIGHT AFT FLAP TRAILING EDGE REMOVED AND REPLACED.  ASSEMBLY SENT TO SHOP FOR ANALYSIS AND REPAIR.
